Statistical summability and approximation by de la Vallée-Poussin mean. (English) Zbl 1216.40003

Appl. Math. Lett. 24, No. 3, 320-324 (2011); corrigendum ibid. 25, No. 3, 665 (2012).
The authors introduce two concepts of statistical \(\lambda\)-convergence and strongly \(\lambda _{q}\)-convergence \((0<q<\infty)\) and give some relations between \(\lambda\)-statistical convergence and these newly defined concepts. They also prove a Korovkin type approximation theorem by using the newly defined summability method.


40A35 Ideal and statistical convergence
41A36 Approximation by positive operators
47A58 Linear operator approximation theory
Full Text: DOI


[1] Fast, H., Sur la convergence statistique, Colloq. Math., 2, 241-244 (1951) · Zbl 0044.33605
[2] Steinhaus, H., Sur la convergence ordinaire et la convergence asymptotique, Colloq. Math., 2, 73-84 (1951)
[3] Mursaleen, M., \( \lambda \)-statistical convergence, Math. Slovaca, 50, 111-115 (2000) · Zbl 0953.40002
[4] Leindler, L., Über die de la Vallée-Pousinsche summierbarkeit allgemeiner orthogonalreihen, Acta Math. Acad. Sci. Hungar., 16, 375-387 (1965) · Zbl 0138.28802
[5] Dirik, F.; Demirci, K., Korovkin type approximation theorem for functions of two variables in statistical sense, Turkish J. Math., 33, 1-11 (2009)
[6] Doğru, O.; Örkcü, M., Statistical approximation by a modification of \(q\)-Meyer-König and Zeller operators, Appl. Math. Lett., 23, 261-266 (2010) · Zbl 1183.41013
[7] Gadz˘iev, A. D.; Orhan, C., Some approximation theorems via statistical convergence, Rocky Mountain J. Math., 32, 129-138 (2002) · Zbl 1039.41018
[8] Gadz˘iev, A. D., The convergence problems for a sequence of positive linear operators on unbounded sets, and theorems analogous to that of P.P. Korovkin, Sov. Math. Dokl., 15, 1433-1436 (1974) · Zbl 0312.41013
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.